# SDR FDEA201407081953

- Difficulty date: July 8, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000620000
- Condition: Gouged
- Location: Te Flap
- Component: Flap, Airbus
- Component part number: A57960000002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INNER FLAP SKIN UPPER SURFACE HAS GOUGE.  BLENDED AREA IAW SRM 51-73-10, L=3.0 INCHES, W=1.3 INCHES & D=.020 INCHES, FOUND OUT OF LIMITS IAW SRM 57-50-00 FIG 101.  PERFORMED SKIN PATCH REPAIR BY FABRICATED REPAIR DOUBLER FROM MATERIAL 2024T3-056C BATCH 0002562650 & INSTALLED IAW SRM 51-40-21 & SRM 57-50-00 FIG 205.  MAJOR REPAIR CAT A.  TRACKING ON EA 6-5710-T0309813.
